# SDR 04FDEA001112

- Difficulty date: April 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622292
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5750-77346; WINGS, LEADING EDGE NR 6 SLAT TRAILING EDGE REPAIR, SLAT STA 167.9.  COMPLIED WITH EA 7-5750-77346; REPAIRED NR 6 SLAT TRAILING EDGE.
